MathSciNet Relay Station
MathSciNet bibliographic data
MR159788 (28 #3004) 10.46
Graham, R. L. On finite sums of reciprocals of distinct $n$th powers. Pacific J. Math. 14 1964 85–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement